I am taking warfarin, clopidogrel, Diltiazem ,
The interactions checker on this site says,
"Using warfarin together with clopidogrel can increase the risk of bleeding complications. Call your doctor promptly if you experience any unusual bleeding or bruising, vomiting or coughing up blood, blood in your urine or stools, headache, dizziness, weakness, or swelling. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor."
Consult your doctor / warfarin clinician.
- Clopidogrel Drug Information
- Diltiazem Drug Information
- Warfarin Drug Information
- Vasculera Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2010 • 3 answers
Posted 5 May 2010 • 9 answers
Posted 17 Jun 2010 • 1 answer
Posted 21 Apr 2014 • 2 answers
Posted 2 Sep 2016 • 0 answers